# SDR ASAA2019082623488

- Difficulty date: August 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 51,704 hours, 17,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN, CEILING, ROW 17 CAME OFF. GROUNDED - YES. INSTALLED EMERGENCY EXIT SIGN LENS, CEILING, ROW 17 REF B737-800 AMM 33-51-01.
